# SDR DALA12000446309

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 93,917 hours, 11,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND POSITION DOOR 2R FLOOR PROXIMITY LIGHT NOT ILLUMINATED.  MAINTENANCE REPAIRED BAD CONNECTOR AND RELAMPED.  OPS CHECKED OK.
